# SDR FDEA202206231517

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,397 hours, 25,489 cycles
- Engine: Rroyce RB211535*
- Engine time: 44,249 hours, 24,795 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PDIS  959     73-20  8902     23JUN22  JAX  OPEN  U  LOGPAGES:386108  ON TAKEOFF, CLIMB, RIGHT ENGINE DID NOT REACH TAKEOFF POWER SETTING. OM CLIMB   OUT RIGHT ENGINESURGING WHEN SELECTED VNAV TMSP DID NOT GO INTO CLIMB MODE   AND PROGRAMMED SPEEDS IN FMS DID NOT MAKE ITS TRANSITION TO CLIMB SPEEDS 200 TO   250.    SHGN 23JUN22 02:04   JAX U  PER CREW DEBRIEF: DURING TAKEOFF WITH AUTO THROTTLES ENGAGED (TARGET  TAKEOFF EPR WAS 1.56) RIGHT ENGINE ONLY ACHIEVED 1.43-1.48 INDICATED EPR.  ON CLIMB TURNED OFF AUTO THROTTLES, BUT SURGING DIDNT STOP UNTIL POWER WAS   REDUCED AND EEC(S) SELECTED OFF (PER QRH). STATED WITH AUTO THROTTLES ON RIGHT  ENGINE WAS "TRYING TO OVERTEMP (BUT DID NOT) TO ACHIEVE MATCHED TAKEOFF EPR".  CREW TOOK PIC OF CRUISE ENGINE INDICATIONS (MATCHING ALL BUT EPR) FROM PREVIOUS  FLIGHT GSO TO JAX, AUTO THROTTLES WERE OFF, EEC(S) WERE OFF. INDICATING THAT THE   RIGHT ENGINE EPR WAS ONLY INDICATION THAT WAS UNMATCHED.  1.43 EPR 1.25  82.1% N1  82.3%  580'  EGT  558'  80%  N2  80%  83%  N3  83%  3.6     FF   3.5   GAINED ACCESS AND INSPECTED PF RAKES, ALL PITOT HEADS CLEAN AND INTACT. NO   DEBRIS FOUND. PRESSURIZED PF AIR LINE FROM EPR TRANSMITTER AND  FOUND LEAK AT   HARD LINE CAP ON FIREWALL, JUST BEHIND FFG. REMOVED CAP, CLEANED THREADS   FACT 23JUN22 22:51   JAX     PERFORMED MPA PER 71-00-00-5-3 TARGET EPR OF 1.68             WAS REACHED WITH EEC ON AND OFF.  ACFT OK FOR  SERVICE
